EconPapers    
Economics at your fingertips  
 

On Distance (r, k)‐Fibonacci Numbers and Their Combinatorial and Graph Interpretations

Dorota Bród

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: We introduce three new two‐parameter generalizations of Fibonacci numbers. These generalizations are closely related to k‐distance Fibonacci numbers introduced recently. We give combinatorial and graph interpretations of distance (r, k)‐Fibonacci numbers. We also study some properties of these numbers.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/879510

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:879510

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:879510